Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of Dysport IM.

Overall User Ratings

24 Total User Reviews

User Reviews

1-5 of 17 Next»
Condition: Deep Lines Between Eyebrows
7/13/2014 7:48:48 PM

Reviewer: jen, 35-44 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
My eyelid drooped within 3 days and swelling appeared in my cheek and whole left side of face, 2 months later still drooping and swollen. Doctor gave me a z-pac and it did nothing. Depressed, angry, have seen 6 other docs nd no answer! Never again!

Condition: Deep Lines Between Eyebrows
7/10/2013 6:37:52 PM

Reviewer: Maria, 45-54 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
Had Disport for facial labial lines and lines between brows. Next day the left side of my face was completely frozen. When I smiled only one half of my mouth moved. I was absolutely devastated. I had a corporate job and looked like I had a stroke. The paralysis kept on for a an incredible 6 months. I thought I would die from embarrassment. My doctor acted like he had never heard of such side effec ... Show Full Comment

Condition: Deep Lines Between Eyebrows
4/28/2012 2:19:12 AM

Reviewer: jan20112, 45-54 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
I had Dysport injections last week and both undereye areas swelled up and my left eye drooped. I will NEVER use Dysport again. I have used BOTOX for years and it out performs this product by far.

Condition: Deep Lines Between Eyebrows
5/18/2011 11:55:01 PM

Reviewer: Misery, 35-44 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
It has been HELL. I received Dysport two and a half months ago and I have been miserable. At times I feel like I am going to die. Started with sinus pressure, then eye irritation, then headaches. I have had a headache for a month. Non stop, worse than migraines. I am scared. Had CT scan and MRI tomorrow. Have seen 8 doctors: allergiest, dermatologist, internist, psychiatrist. The anxiety and depre ... Show Full Comment

Condition: Deep Lines Between Eyebrows
5/1/2011 1:56:41 PM

Reviewer: chris, 35-44 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 3

Comment:
I have been itching all over my body from the bottoms of my feet to my thighs, arms , torso and head. I've had this for 6 weeks and am wondering if this is related to the dysport injection??

1-5 of 17 Next»
Report Problems to the Food and Drug Administration
 
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

hands on abdomen
Can you catch one?
Woman sitting in front of UV lights
Is yours working?
woman using breath spray
What's causing yours?
womans hand on abdomen
Are you ready for baby?
MS Overview
Recognizing symptoms.
bowl of yogurt with heart shape
Eat for a healthy heart.
woman doing pushups
To help you get fit.
Colored x-ray of tooth decay
Know what to look for.
Woman sitting with child
Do you know the symptoms?
mosquito
Stings, bites, burns, and more.
Allentown, PA
Are you living in one?
Thyroid exam
See how much you know.

Women's Health Newsletter

Find out what women really need.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.